# SDR J7SA2024020500382

- Difficulty date: January 10, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N355FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500139
- Aircraft time: 9,594 hours, 6,582 cycles
- System (JASC): 2760 · Drag Control System
- Part: Electronic Unit
- Part number: 4629001017
- Part serial: 0778
- Condition: Faulted
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPLACED FCE #2. PERFORMED MULTIFUNCTION SPOILER SYSTEM RIGGING IAW PHENOM 300 AMM 21-60-00-820 & 27-03-01-400-801. OPS CHECKS OF SPOILER AND PITCH TRIM IAW AMM 27-60-00-801, 27-40-00-710-800, AND SUBTASK 21-31-00-710-801, 802 & 803-A/500. ALL CHECKS SATISFACTORY.
